# SDR AALA202401304152

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 57,012 hours, 27,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT TEST FOUND MESSAGE "R/H ESPU BATTERY FAULT". REMOVED AND REPLACED RIGHT HAND EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
